MathSciNet Relay Station
MathSciNet bibliographic data
MR1676863 (2000a:16020) 16G10 (16P20)
Urban, E. On residually reducible representations on local rings. J. Algebra 212 (1999), no. 2, 738–742.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement